# SDR ABXA20230822177

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 53,701 hours, 23,718 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED FWD EQPT VAL EICAS MESSAGE AND VALVE DISCRETE LIGHT ON EQUIP COOLING PANEL ILLUMINATED. QRH PROCEDURE DID NOT CLEAR THE MESSAGE AND LIGHT.  AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REPAIRED BROKEN GRD WIRE GD1208D4 WD 21-58-13 IAW SWPM 20-10-13. OPS NORMAL IAW AMM 21-58-00. AIRCRAFT REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
